# SDR FDEA201012204719

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 84,728 hours, 23,314 cycles
- Engine: Ge CF650C2
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 8906K1269
- Condition: Loose
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, TURNED OFF NOSE LIGHT AND FLASH OF LIGHT AND LOUD POP WAS HEARD COMING FROM NOSE LIGHT SWITCH.  OBSERVED RT NOSE LIGHT CB POPPED.  RETURNED TO GATE.  FOUND NOSE LIGHT SWITCH LOOSE. TIGHTEN NOSE GEAR TAXI LIGHT SW AND OPS NORMAL REF SWP, CHAP  20.  OK FOR SERVICE.  FINAL CLOSED.
